How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Hasan Your Own Question
Dr. Hasan
Dr. Hasan, Doctor
Category: Medical
Satisfied Customers: 8495
Experience:  MBBS, FCPS, with experience in all fields of medicine and surgery
28983357
Type Your Medical Question Here...
Dr. Hasan is online now
A new question is answered every 9 seconds

I am taking 40mg of prozac daily. My np also put me on trazadone

Customer Question

I am taking 40mg of prozac daily. My np also put me on trazadone for sleeping. When should I take the prozac? Will they interact?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Hasan replied 1 year ago.
Hi, Thanks for your question. I'm Dr. Hasan and I'll try to help you. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. Yes they can interact. I would not suggest you to take these drugs together. They have a major drug interaction. Taking them together can cause a rare but serious complication called serotonin syndrome. In this syndrome various symptoms like hallucinations, seizures, coma etc can occur. You must talk to your doctor and should take these medicines after his approval. It would be better if he changes your drugs to avoid this risk. Please visit this link below to view this interaction yourself.
http://www.drugs.com/interactions-check.php?drug_list=2228-0,1115-648
I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. Regards